Is Paracetamol effective for treating or curing COVID-19?

If there is one good thing that COVID19 has done, it is making people self-conscious about their health. Asides the strain it has put on the world, economically and otherwise, that is the one good thing it has done.

Now, with its advent, people fret over health issues as simplistic as headaches. And the go to drug for most people has always been paracetamol, even in the pandemic. More details!

The truth is, there have been so many controversies as to what the cure of corona virus might be. We’ve heard of drugs like chloroquine, paracetamol and ibuprofen that might be a probable cure. This article focuses on the controversies around paracetamol being the cure.

Can paracetamol cure COVID-19?

Before answering the question, let’s remind ourselves of COVID-19 symptoms. The symptoms includes; dry cough, shortness of breath, fever, inability to smell and taste and subsequently pneumonia and organ failure.

Now, as most of us has always done, the first line of treatment for some of these symptoms is paracetamol. But does that make it the cure? The answer is a big no!

Coronavirus cannot be cured using paracetamol, but paracetamol can be used to treat its symptoms. Most especially the fever symptom, it can be used to treat the fever symptom.

Note that paracetamol is an analgesic and not an antibacterial or antiviral drug. It can relieve you of pains and fever but not viral diseases like coronavirus. Paracetamol made headlines on many new stations as a drug that might be a probable cure but WHO debunked all the rumor. The WHO also insisted that while paracetamol is not the cure, it should be included during treatment of patients.

Particularly paracetamol for children, one has to be careful in self prescribing it for children showing symptoms. Children dosage for paracetamol is quite different from that of adults.

For the most part, there is no evidence or study that proves that coronavirus can be cured using paracetamol. Hence, desist from spreading or believing any form of propaganda.

In using paracetamol as first line of treatment at home, and symptoms still persist? Take the sick individual to the hospital. Click here for more information: https://www.thecarryingkind.com/6-ways-to-cosy-up-the-home-in-the-winter-months/

Alternative ways of treating and preventing coronavirus at home

There is no current permanent treatment for coronavirus but there are ways in which we can protect ourselves from the pandemic. In this article, tips on how to prevent

  • Practice social distancing. Social distancing is the best way to protect yourself from the virus.
  • Eat fruits to boost your immune system.
  • Avoid crowded gatherings.
  • Wear nose masks and face shields whenever you want to go out.
  • Use hand sanitizer often.
  • Wash and sanitize all items gotten from the grocery store, to prevent secondary infection.
  • Drink water frequently.
  • Clean all surfaces around the house.
  • If you feel breathless, turn the heat down and open the windows. Do not use a fan as that can spread the virus.
  • Note that breathlessness is a sign of coronavirus that should be taken seriously. Call for help before it becomes uncontrollable.

Can I Use Paracetamol with Other Medicines?

Paracetamol (also known as acetaminophen) is a commonly used medication that can help reduce a high temperature (fever) and treat pain. As it is safe for most people and side effects are rare, it is usually recommended as one of the first treatments for pain.

# Can I Use Paracetamol with Other Medicines?

Paracetamol may react unpredictably with specific other medications. This may affect the effectiveness of any of the medications and may improve the risk of side effects. It can not be safe to take paracetamol with other medicines at the same time as:

  1. Other products containing paracetamol: including combined products where paracetamol is one of the ingredients.
  2. Carbamazepine: treats a number of conditions, including epilepsy and some types of hard pain.
  3. Cholestyramine: treats a number of conditions, including itching caused by primary biliary cirrhosis.
  4. Busulfan: used to treat some types of cancer.
  5. Lixisenatide: used to treat type 2 diabetes.
  6. Metoclopramide: used to relieve vomiting and nausea.
  7. Phenobarbital and phenytoin: used to control seizures.
  8. Coumarins: these are present in oral anticoagulant medicines (to prevent the blood clotting)

Check the package leaflet that comes with your medication to see whether it can be taken with paracetamol. Ask a doctor or a pharmacist if you are not sure.

# Side Effects of Paracetamol

Side effects of paracetamol are rare but may include: an allergic reaction, redness, blood disorders, low blood pressure, kidney, and liver problem if you take too much. If you develop any problematic side effects, talk to a doctor or pharmacist. Click here!

# Paracetamol Overdose

Taking too much paracetamol is known as an overdose. It can be very dangerous if you have taken more than the maximum recommended dose, go to the nearest accident and emergency department immediately.

# Who Can Take Paracetamol?

Most people can safely take paracetamol, including pregnant women, nursing women, children older than three months (lower doses are recommended for babies). Always get advice from your GP or doctor before taking paracetamol.

# How Should I Take Paracetamol?

Be sure to take paracetamol as instructed by a health professional, or as directed on the label or leaflet. The amount you can take depends on your age, your weight, the type of paracetamol you take and how strong it is!

# Can I Take Both Paracetamol and Ibuprofen at the Same Time?

It is safe to take paracetamol and ibuprofen together if you are 16 years old or over, as no harmful interactions between these medications are known. The advice for children is always different. There are no known issues attributable to take paracetamol with a certain food or drinking moderate amounts of alcohol while taking paracetamol.

# Can I Give My Child Paracetamol and Ibuprofen Together?

Of course No. Do not give your child paracetamol and ibuprofen together, unless recommended by a health professional or a doctor. If you give them one of these medications and they are still distressed before the next dose, you can try the other medication.

# Can I Take Paracetamol or Ibuprofen with Cough or Cold Medications?

It just depends on whether the cough or cold medication also contains paracetamol or ibuprofen. Always avoid exceeding the highest dose. If you are already taking a cough or cold medicine that contains these ingredients, you should not take paracetamol or ibuprofen.

Remember that never share your medications with other people, keep this and all other medications out of the reach of children and use this medication only for the prescribed indication. For more details, visit: https://sco.wikipedia.org/wiki/Paracetamol

What’s the Point of Paracetamol?

What’s the Point of Paracetamol?

Paracetamol is a well-known medication that is generally used to relieve pain and lower fever. The World Health Organization (WHO) considers paracetamol to be an essential medicine in a basic health system. Paracetamol is known by a wide variety of brands and is used in a variety of pain and cough/cold formulations designed for children and adults.

Paracetamol Product Names

Paracetamol is made by several different pharmaceutical manufacturers, and each one gives your product a different brand. Paracetamol is known as acetaminophen in some countries. The packaging must indicate if the product contains paracetamol or not, and how much. This will usually be in milligrams (mg), such as 200/500 mg of paracetamol.

Paracetamol with Other Medications

Paracetamol is combined with other ingredients in several products. It can be combined with a decongestant – a type of medication that provides short-term relief for a stuffy nose and sold as a cold as well as a flu remedy. Paracetamol can also be combined with other pain relievers in medications, such as Ixprim (paracetamol and tramadol) or Solpadeine, Tylex (paracetamol and codeine). Check out more about great tasting of paracetamol on https://www.dymadon.com.au

Consideration

Do not exceed the maximum dose indicated on the packet or patient information leaflet when taking paracetamol and do not take paracetamol with other medications that contain paracetamol. Paracetamol should be used with caution in people who have kidney problems, liver problems, and alcohol dependence.

What’s the Point of Paracetamol?

Pregnancy

Paracetamol has been regularly used at all stages of pregnancy to reduce a high temperature (fever) and relieve pain. Paracetamol should be taken at the lowest effective dose for the shortest possible time as with any medication used during pregnancy.

Breastfeeding

Paracetamol is considered the best option to relieve pain when breastfeeding. The amount of paracetamol that is probable to pass into breast milk is too small to be harmful to the baby. Click here for more about paracetamol for mild to moderate pain.

Side Effects of Paracetamol

Side effects of paracetamol are rare, but may include:

  • an eruption
  • blood disorders like leukopenia (low number of white blood cells) and thrombocytopenia (low platelet count)
  • hypotension (low blood pressure) when administered in the hospital for infusion
  • liver and kidney damage, when taken in doses higher than recommended

It is not known that paracetamol, taken at the recommended doses, causes any adverse effects that may interfere with your ability to drive securely.

Interaction with Other Medications

When two or more medications are taken at the same time, the other can alter the effects of one of them. This is known as pharmacological interaction. Paracetamol may interact with the following medications:

  1. Carbamazepine: treats a number of conditions, including epilepsy and some types of hard pain.
  2. Cholestyramine: treats a number of conditions, including itching caused by primary biliary cirrhosis.
  3. Imatinib & Busulfan: treat some types of cancer.
  4. Coumarins: they are present in oral anticoagulant medications, such as warfarin.
  5. Domperidone & Metoclopramide: relieve diseases and treats a number of conditions, including indigestion.

Use in Children

Babies and children can take paracetamol for three months. Occasionally, your doctor may advise that your baby can take paracetamol when they are less than three months old. For instance, a dose of paracetamol for children can be given to children two to three months of age if they have a high temperature after vaccines. This dose can be repeated once after four to six hours. However, any other dose should be on the advice of your doctor.

How safe is paracetamol for children

How safe is paracetamol for children

Paracetamol (also known as APAP) is a useful medication for the relief of symptomatic pain is known very painful situations, such as pain after an operation or an injury, migraine headaches in children or to reduce the discomfort that may be associated with fever.

Paracetamol has a role when there is a combination of respiratory distress and fever-like croup, pneumonia or bronchiolitis. Fever develops the metabolic rate and oxygen supplies in these critical situations. But the continued use of paracetamol for fever or pain of unknown causes is unsuitable and can cause delays in the diagnosis of the conditions, which would help from earlier treatment.

Key points to keep in mind about the safe use of paracetamol in children

  • Paracetamol is a medicine to help reduce pain.
  • Your child does not require it only for fever: if your child is sad due to fever, you can give paracetamol to make him feel more comfortable.
  • Keep all medications out of the reach of children.
  • Too much paracetamol can be dangerous.
  • Before each dose, check if your child still needs a dose.
  • Know the correct dose to administer and control the concentration.
  • Give no more than 4 times a day.
  • If somebody else has been taking care of your child, ask if he was given paracetamol, how much and when.
  • Check other medications your child is taking; may contain paracetamol.

How safe is paracetamol for children

Correct doses of paracetamol for children of average or normal body constitution

The dose of paracetamol is just based on lean body weight (LBW). However, the full body weight of an obese, malnourished or anorexic child isn’t their lean body weight. The correct doses of paracetamol for children of the average or normal constitution are 15 mg/kg 4-5 per hour, up to a maximum regular dose of 60 mg/kg/day. Learn more about ideal body weight.

If it is hard for doctors to calculate these paracetamol doses, it is usually much more difficult for parents. Careful attention to labeling advice is always required. For children older than one month with acute pain, this can be improved to a daily maximum of 90 mg/kg/day for a maximum of 2-3 days, but this is generally only in the hospital setting.

Paracetamol dose calculation for obese children

Doctors will use a general rule and will err with caution in most situations, the identification that the dose is based on lean bodyweight, not actual weight. Click here for safe and appropriate use of paracetamol.

The dose of paracetamol should consider paracetamol as an ingredient of other medications that are taken simultaneously.

Paracetamol is an unforeseen ingredient in several over-the-counter medications and should be taken into account when you calculate doses of paracetamol. Paracetamol is present, for example, in preparations of:

  • Codral
  • Lemsip
  • Sinutab
  • Coldrex
  • Orthoxicol
  • Sudafed
  • Dimetapp

Ibuprofen isn’t a safer alternative for children

In short-term use, Ibuprofen seems to be as safe as paracetamol. But we still do not have the same experience with the use of ibuprofen as with paracetamol. The well-known risks of using NSAIDs are at least as great in children as in adults. There is no evidence of the safety or efficiency of combining or alternating the use of paracetamol for children.

Paracetamol: A Medicine to Relieve Pain and Reduce Fever

Paracetamol: A Medicine to Relieve Pain and Reduce Fever

Paracetamol is one of the most generally used medications for a variety of diseases and discomforts. Paracetamol is sold worldwide under several different brands available for over-the-counter and partly prescription drugs and is celebrated as a mainly effective and versatile drug.

However, simple paracetamol that is sold so widely is not essentially harmless, and an overdose can have severe consequences. In this article, we will analyze the use of paracetamol, why it works as it does and in fact why it can be so harmful to internal organs. You can get about what’s the Point of Paracetamol on https://www.thecarryingkind.com/whats-the-point-of-paracetamol/

What Is Paracetamol Used For?

Paracetamol is generally used for relieving mild to moderate pain, such as migraine, headache, nervous pain, teething, toothache, sore throat, earache, menstrual pain, and rheumatic and muscular pain. It is also used for lowering a high temperature (fever) and relieving pain, discomfort, fever, and discomfort associated with colds and also flu or after childhood vaccinations.

How Does Paracetamol Work?

Paracetamol can be used to treat fever as well as mild pain and is moderately effective in giving a degree of relief. Although the medication has been used as a treatment for almost a century, many of its mechanism is still not completely clear and its properties are still unknown. Studies have shown that paracetamol works by indirectly hampering the production and activity of cells known as prostaglandins in the brain that are involved in making pain and discomfort. But it remains somewhat vague as to how precisely the medication works inside the body.

Paracetamol: A Medicine to Relieve Pain and Reduce Fever

On the other hand paracetamol works, it is known to certainly have the effect of decreasing painful sensations as well as cooling fevers. Therefore, it has become one of the most used drugs in the world and is used in the treatment of a variety of different ailments.

Paracetamol is a Medicine to Relieve Pain

Paracetamol, in addition to being particularly effective in relieving pain and cold and flu symptoms, is also potentially toxic and very harmful to vital organs. Actually the toxic dose of paracetamol is not much higher than the medicinal dose. Thus, it is essential to severely maintain tolerances within the specified period of time. Click here for more about pain relievers.

In addition, an overdose of paracetamol can irreparably damage the liver without effective treatment and even cause liver failure and even death. It must be remembered at all times that although it is useful, paracetamol is also a very dangerous medicine and necessitates very little to achieve an overdose.

Summary

Paracetamol is a medicine that has been around for almost 50 years and continues to this day to relieve minor aches and pains as well as flu-like symptoms. On top of that, it is the subject of ongoing research work to discover precisely how it works in the fight against pain. It should always be considered that, while it is an effective form of pain relief, paracetamol can also be fatal and therefore it is necessary to follow the instructions or guidelines provided with the medication for safe consumption.